# SDR USAA001129

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .75 INCH, LOWER END OF 601 LT FRAME INNER CHORD ANGLE.  INSTALLED DOUBLER PER TR 53-62-01 AND EA 67675.  (M)
